# SDR DALA14015790961

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP ANGLE BETWEEN BS 180 AND 200 X=-58  .  RT CUSP ANGLE REPAIRED IAW SRM 53-05, FIG 55 AND ER/A 521188-14MA, REV ORIGINAL.
